# SDR DHL2007806593

- Difficulty date: April 17, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 89,281 hours, 27,567 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Worn
- Location: Bs 865
- Part time: 89,284 hours, 27,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG INBD DOOR JAMB FLANGE WORN STA 865 RBL 45 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 04-09-07, ENGINEERING VARIATION AUTHORIZATION NR D852-00001 REV IR DATED 03-14-07.  REMOVED FASTENERS IAW SRM 51-1-21.  CUT OUT DAMAGED SECTION AND FABRICATED "Z" ANGLE (7075"0" 0.063") AND (2EA) SPLICES (AL7075"0" 0.071") IAW ASTAR DWG ES-D85200001-001-D, DOUGLAS DWG 5616307. HEAT TREATED "A" ANGLE AND SPLICE FROM 7075"0" TO 7075T6 IAW SRM 51-1-1 PG 1-13-17.  PERFORMED NDT INSP IAW DPS 4.707-1.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW ASTAR DWG NR ES D85200001-001-D, SRM 51-1-21.  REFER TO JC 8-32-00-003 FOR OPS CHECK.
